Best Monotone Degree Conditions for Graph Properties: A Survey

D. Bauer, H. J. Broersma, J. van den Heuvel, N. Kahl, A. Nevo, E. Schmeichel, D. R. Woodall, M. Yatauro

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


We survey sufficient degree conditions, for a variety of graph properties, that are best possible in the same sense that Chvátal’s well-known degree condition for hamiltonicity is best possible.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalGraphs and Combinatorics
Issue number1
StatePublished - Jan 2015

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Best Monotone Degree Conditions for Graph Properties: A Survey'. Together they form a unique fingerprint.

Cite this